MAUDE Adverse Event Report: SYNTHES GMBH MAXFRAME(TM)FOOT PLATE SUPPORT KIT; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO, MULTI COMPO

SYNTHES GMBH MAXFRAME(TM)FOOT PLATE SUPPORT KIT; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO, MULTI COMPO
Catalog Number 03.312.010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, the rubber on the foot rocker is removing and the patient slept postoperatively.This report is for one (1) maxframe(tm)foot plate support kit.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E1: initial reporter email address: (b)(6).H3, h4, h6: device history record (dhr) review conducted: part number: 03.312.010-us lot number: 9813p60 part manufacture date: 02/26/2024 manufacturing location: brandywine part expiration date: n/a nonconformance noted: n/a a review of the device history record of this lot revealed no complaint-related anomalies.The device history record shows that the maxframe foot plate was processed through all operations on the released routing for part number 03.312.010-us and met all inspection specification requirements at the time of release with no issues documented during manufacture that would contribute to this complaint condition.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: the product was returned to j&j medtech orthopaedics for evaluation.The j&j medtech orthopaedics team conducted a visual inspection of the returned device.Visual analysis of the returned device confirms the broken condition, the rubber section of the maxframe(tm)foot plate support kit is peeling off.In addition, the subcomponents of the device standoff height sleeve short, t bolt short, standoff height sleeve, long, t bolt, long were not returned for evaluation.There is no indication that a design or manufacturing issue has caused the complaint condition hence the root cause cannot be established a dimensional inspection was not performed due to post manufacturing damage.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the maxframe(tm)foot plate support kit would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review part number: 03.312.010.1 lot number: 5065p22 part manufacture date: 12/11/2023 manufacturing location: brandywine part expiration date: n/a nonconformance noted: n/a a review of the device history record of this lot revealed no complaint-related anomalies.The device history record shows that the foot support - right was processed through all operations on the released routing for part number 03.312.010.1 and met all specification requirements at the time of release with no issues documented during manufacture that would contribute to this complaint condition.Product lot met all inspection specification requirements at the time of release with no issues documented during manufacture that would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MAXFRAME(TM)FOOT PLATE SUPPORT KIT
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO, MULTI COMPO
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
SYNTHES BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
8472871282
MDR Report Key20091870
Report Number8030965-2024-10455
Device Sequence Number20774561
Product Code KTT
UDI-Device Identifier10886982260970
UDI-Public(01)10886982260970(10)5065P22
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K161417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.312.010
Device Lot Number5065P22
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer12/20/2024
03/07/2025
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date12/30/2024
03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown